# SDR 2024FA0000479

- Difficulty date: March 1, 2024
- Submitted: June 25, 2024
- Operation: General aviation
- Aircraft: N446TC
- Make and model: Robsin R44RAVENII
- Aircraft time: 262 hours
- Engine: Lyc IO540AE1A5
- Engine time: 262 hours
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Condition: Cracked
- Location: Rotor Blades
- Part time: 262 hours
- Component: Rotor Blade, Robsin
- Component part number: C00512
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C156-2 WINTER BOOTS (FEATHER BEARINGS ON THE BLADES) DEVELOPED FRACTURES IN THE SILICONE WHERE STRESSES FROM STRETCHING AND DEFORMATION WAS CONCENTRATED.  IT WAS NOT A CUT, AND APPEARED TO BE GRANULAR OR ALMOST LIKE FLOWLINES FROM MOLDING.
